# SDR FDEA201109173921

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061801400
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D COMP'T AFT REMOVED 241QH FLOOR PANEL AND INSPECTION CHECK FOUND UPPER SKIN AND EDGE AREA RECEIVED IMPACT DAMAGED.   THE DAMAGED AREA IS NOT WITHIN ALLOWABLE DAMAGE LIMITS.  FABRICATED A NEW PANEL REFER TO AB6F SRM 53-10-20, IRM 9701 AND DG 15 B532 70 618.  THE REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
